Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Infant, passing stools and urine immediately after taking feeds, on Walamycin enterigermina. Suggestion?

Hello Doctor, My baby is a premature baby and is 2.5 mths old now. He s passing stool frequenty. The medicines which he s taking right now is Walamycin enterogermina His current weight is 2.1kg and he s urinating as well. After every feed or medicines, he passes stool. Its been 3-4 days now. Kindly advice. Thanks
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
Infants have gastrocolic reflex due to which after feeding, they will pass stools.
It is a normal thing for them.
But if the stool is loose watery, foul smelling, then treatment is required with probiotic, oral rehydrating solution and antibiotic if required.
Frequent urination is a good sign of hydration status and the adequacy of breastfeeding.
Hope I have answered your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor